# SDR ASOA201200116

- Difficulty date: January 11, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 23,363 hours, 17,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 736.05
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK CORRODED AT FS 736.05.    COMPLIED WITH EC/TC REO 670-53-00-343 AND REO 670-53-00-343 REV A.
